# SDR 2003FA0000883

- Difficulty date: September 5, 2003
- Submitted: September 5, 2003
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 2,044 hours, 1,617 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 6621280103
- Condition: Cracked
- Location: Heatshield
- Part time: 2,044 hours, 1,617 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT WING, INBOARD LEADING EDGE BLEED AIR TUBE HEATSHIELD PANEL LOWER MOUNT FLANGE CRACKED APPROXIMATELY HALF WAY LENGTHWISE.  THIS IS THE THIRD C-560XL THAT WE HAVE FOUND THIS CONDITION ON.  REPLACED THE PANEL WITH NEW.
